# SDR 2016F00145

- Difficulty date: June 18, 2016
- Submitted: June 23, 2016
- Operation: Air carrier
- Aircraft: N893PA
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4679
- Aircraft time: 9,120 hours, 16,731 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Part number: 350A62251005AB
- Condition: Burned
- Location: Generator
- Part time: 9,120 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, GENERATOR LIGHT ILLUMINATED AND THE VEMD INDICATED HIGH AMPS READINGS OF 230 AMP DRAW.  PILOT TURNED GENERATOR SYSTEM OFF AND RETURN TO BASE WITH NO SFRA DEVIATION.
